Dergi makalesi Açık Erişim

On an inverse problem for Sturm-Liouville Equation

   Karahan, Done; Mamedov, Khanlar R.

In this study, the theorem on necessary and sufficient conditions for the solvability of inverse problem for Sturm-Liouville operator with discontinuous cofficient is proved and the algorithm of reconstruction of potential from spectral data (eigenvalues and normalizing numbers) is given.

Dosyalar (151 Bytes)
Dosya adı Boyutu
bib-5c87bb69-8868-47ae-966c-b5939bd3ac95.txt
md5:ddb39997856a5f224e22189b319b3564
151 Bytes İndir
40
9
görüntülenme
indirilme
Görüntülenme 40
İndirme 9
Veri hacmi 1.4 kB
Tekil görüntülenme 36
Tekil indirme 9

Alıntı yap

Karahan, D. ve Mamedov, K. R. (2017). On an inverse problem for Sturm-Liouville Equation. EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 10(3), 535–543. https://aperta.ulakbim.gov.tr/record/45061 adresinden erişildi.

Loading...